# SDR FDEA202104070840

- Difficulty date: April 7, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757258
- Aircraft serial: 27622
- Aircraft time: 44,807 hours, 17,819 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1186418247
- Part serial: 0000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN R/H FLOOR PANEL STA 1640 TO 1660 HAS BLUE WATER STAIN. PANEL 252MVF FABRICATED AFT MAIN CABIN R/H FLOOR PANEL 252MVF STA 1640 TO 1660 ON VT MAE   TRAVELER # T21/1540623 IAW DWG SRZ-25-005 REVISION R.    MAJOR REPAIR.
